# SDR CA140604005

- Difficulty date: June 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: NP184903101
- Condition: Departed
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE SUFFER FOD DAMAGE IN FLIGHT WHEN A CABIN OUTER WINDOW PANE DEPARTED FROM THE ACFT.  SEVERAL FAN BLADES WERE BENT AND INLET COWL SHOWS EVIDENCE OF INNER SKIN DAMAGE.  CREW REPORTED THAT IT STARTED WITH THE WINDOW SEAL FLUTTERING AND SOON AFTER THEY HEARD A POP NOISE WITH THE INNER PANE GETTING FROSTED.  CREW INITIATED A DESCENT TO 10,000 FEET.
